Search Results

There are 12221 results for: content related to: Efficiency and fairness of system-optimal routing with user constraints

  1. Derivation of the Gross-Pitaevskii hierarchy for the dynamics of Bose-Einstein condensate

    Communications on Pure and Applied Mathematics

    Volume 59, Issue 12, December 2006, Pages: 1659–1741, László Erdős, Benjamin Schlein and Horng-Tzer Yau

    Version of Record online : 2 FEB 2006, DOI: 10.1002/cpa.20123

  2. A Quantitative Theory of Unsecured Consumer Credit with Risk of Default

    Econometrica

    Volume 75, Issue 6, November 2007, Pages: 1525–1589, Satyajit Chatterjee, Dean Corbae, Makoto Nakajima and José-Víctor Ríos-Rull

    Version of Record online : 19 OCT 2007, DOI: 10.1111/j.1468-0262.2007.00806.x

  3. Existence, uniqueness, and algorithmic computation of general lilypond systems

    Random Structures & Algorithms

    Volume 29, Issue 3, October 2006, Pages: 338–350, Matthias Heveling and Günter Last

    Version of Record online : 12 DEC 2005, DOI: 10.1002/rsa.20099

  4. Rotating Angle Shear Theories

    Unified Theory of Concrete Structures

    Thomas T. C. Hsu, Y. L. Mo, Pages: 149–210, 2010

    Published Online : 30 APR 2010, DOI: 10.1002/9780470688892.ch5

  5. A boundary layer theory for diffusively perturbed transport around a heteroclinic cycle

    Communications on Pure and Applied Mathematics

    Volume 58, Issue 1, January 2005, Pages: 30–84, Richard B. Sowers

    Version of Record online : 12 OCT 2004, DOI: 10.1002/cpa.20048

  6. Real Hilbert Spaces

    Modeling and Convexity

    Eduardo Souza de Cursi, Rubens Sampaio, Piotr Breitkopf, Pages: 97–200, 2013

    Published Online : 7 MAR 2013, DOI: 10.1002/9781118622438.ch7

  7. Frequency-Selective Channel Models

    Mobile Radio Channels, Second Edition

    Matthias Pätzold, Pages: 335–415, 2011

    Published Online : 7 OCT 2011, DOI: 10.1002/9781119974116.ch7

  8. Transverse Spectral Stability of Small Periodic Traveling Waves for the KP Equation

    Studies in Applied Mathematics

    Volume 126, Issue 2, February 2011, Pages: 157–185, Mariana Haragus

    Version of Record online : 30 NOV 2010, DOI: 10.1111/j.1467-9590.2010.00501.x

  9. Entropy of Sobolev embeddings of radial functions and radial eigenvalues of Schrödinger operators on isotropic manifolds

    Mathematische Nachrichten

    Volume 280, Issue 5-6, April 2007, Pages: 654–675, Leszek Skrzypczak and Bernadeta Tomasz

    Version of Record online : 12 MAR 2007, DOI: 10.1002/mana.200410507

  10. On the structure of clique-free graphs

    Random Structures & Algorithms

    Volume 19, Issue 1, August 2001, Pages: 37–53, Hans Jürgen Prömel, Thomas Schickinger and Angelika Steger

    Version of Record online : 20 JUL 2001, DOI: 10.1002/rsa.1017

  11. Generalized Utilitarianism and Harsanyi's Impartial Observer Theorem

    Econometrica

    Volume 78, Issue 6, November 2010, Pages: 1939–1971, Simon Grant, Atsushi Kajii, Ben Polak and Zvi Safra

    Version of Record online : 3 DEC 2010, DOI: 10.3982/ECTA6712

  12. Electromagnetic scattering theorems for interior dipole excitation of a layered obstacle

    Mathematical Methods in the Applied Sciences

    Volume 30, Issue 12, August 2007, Pages: 1467–1482, Christodoulos Athanasiadis and Nikolaos L. Tsitsas

    Version of Record online : 18 APR 2007, DOI: 10.1002/mma.853

  13. Detecting Sunyaev–Zel'dovich clusters with Planck– II. Foreground components and optimized filtering schemes

    Monthly Notices of the Royal Astronomical Society

    Volume 370, Issue 4, August 2006, Pages: 1713–1736, B. M. Schäfer, C. Pfrommer, R. M. Hell and M. Bartelmann

    Version of Record online : 6 JUL 2006, DOI: 10.1111/j.1365-2966.2006.10622.x

  14. Titchmarsh–Weyl m -functions for second-order Sturm–Liouville problems with two singular endpoints

    Mathematische Nachrichten

    Volume 281, Issue 10, October 2008, Pages: 1418–1475, Charles Fulton

    Version of Record online : 5 SEP 2008, DOI: 10.1002/mana.200410689

  15. On probabilistic elimination of generalized quantifiers

    Random Structures & Algorithms

    Volume 19, Issue 1, August 2001, Pages: 1–36, Risto Kaila

    Version of Record online : 20 JUL 2001, DOI: 10.1002/rsa.1016

  16. Estimation des projecteurs de De Rham Hodge de certaines variétés riemaniennes non compactes

    Mathematische Nachrichten

    Volume 279, Issue 3, February 2006, Pages: 272–298, Nöel Lohoué

    Version of Record online : 29 DEC 2005, DOI: 10.1002/mana.200310361

  17. Fundamental solutions and mapping properties of semielliptic operators

    Mathematische Nachrichten

    Volume 279, Issue 13-14, October 2006, Pages: 1538–1564, G. N. Hile

    Version of Record online : 11 SEP 2006, DOI: 10.1002/mana.200410436

  18. Generalized Jacobian rings for open complete intersections

    Mathematische Nachrichten

    Volume 279, Issue 1-2, January 2006, Pages: 5–37, Masanori Asakura and Shuji Saito

    Version of Record online : 21 DEC 2005, DOI: 10.1002/mana.200310343

  19. On the homogenization of some linear problems in domains weakly connected by a system of traps

    Mathematical Methods in the Applied Sciences

    Volume 30, Issue 15, October 2007, Pages: 1855–1883, B. Amaziane and L. Pankratov

    Version of Record online : 2 APR 2007, DOI: 10.1002/mma.870

  20. Models of expansions of equation image with no end extensions

    Mathematical Logic Quarterly

    Volume 57, Issue 4, August 2011, Pages: 341–365, Saharon Shelah

    Version of Record online : 7 JUN 2011, DOI: 10.1002/malq.200910129